# SDR 372PA0038

- Difficulty date: October 24, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,378 hours, 26,754 cycles
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Condition: Dirty
- Location: Autopilot 1,2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT B WILL NOT ENGAGE AND AUTO PILOT A IS INTERMITTENT.  REMOVED DIRT FROM AUTO PILOT A AND AUTO PILOT B CONNECTORS.  A AND B SYSTEMS TEST OK IAW MM 22-10-00.
